Studies in Applied Mathematics

Cover image for Vol. 134 Issue 2

Early View (Online Version of Record published before inclusion in an issue)

Edited By: Jianke Yang

Impact Factor: 1.152

ISI Journal Citation Reports © Ranking: 2013: 64/251 (Mathematics Applied)

Online ISSN: 1467-9590

VIEW

  1. 1 - 4
  1. Original Articles

    1. The Kidder Equation: uxx+2xux/1−αu=0

      Roberto Iacono and  John P. Boyd

      Article first published online: 29 DEC 2014 | DOI: 10.1111/sapm.12073

  2. Articles

    1. Interface Problems for Dispersive Equations

      Natalie E. Sheils and and  Bernard Deconinck

      Article first published online: 12 DEC 2014 | DOI: 10.1111/sapm.12070

  3. Original Articles

VIEW

  1. 1 - 4

SEARCH

SEARCH BY CITATION